1. This site uses cookies. By continuing to use this site, you are agreeing to our use of cookies. Learn More.

AU Touring Cars @ Suzuka Sunday October 18th 2015

Discussion in 'Automobilista Racing Club & Leagues' started by Yves Larose, Oct 10, 2015.

Added to Calendar: 18-10-15
  1. Yves Larose

    Yves Larose
    Premium Member

    [​IMG]
    Are you up for a challenging event with a large field of drivers, or simply want to gain some on track experience for the upcoming ninth season of the Virtual Touring Car Championship then this is one for you!

    All premium members can sign up for this event and we have unlimited slots available so make sure to bring a friend. Sign up below and make sure to tag fellow community members who you think are up for a challenge!

    Join us
    Not a premium member yet but interested to race with our group of friendly drivers? Click here for more information and learn how you can participate as well. See you on track?!

    Server name:RACEDEPARTMENT.COM US CLUB
    Server & Teamspeak Password: click here
    Cars:

    • Chevrolet Cruze
    • Ford Focus
    • Mitsubishi Lancer
    • Toyoto Corolla
    Track: Suzuka

    Practice: 10:00 GMT - 21:00 AET (20 minutes)
    Qualification: 10:20 GMT - 21:20 AET(10 minutes)
    Warmup: 10:30 GMT - 21:30 AET (3 minutes)
    Race 1: 10:35 GMT - 21:35 AET(20 minutes)

    Practice 2:
    10:55 GMT - 21:55 AET(10 minutes)
    Qualifying: 11:05 GMT - 22:05 AET(10 minutes)
    Warmup: 11:15 GMT - 22:15 AET(3 minutes)
    Race 2: 11:20 GMT - 22:20 AET(20 minutes)

    Entry List:

    1. Yves Larose
    2. Sun Levi (maybe)
    3. Joshua Vorderman (maybe)
    4. Michael Klein
    5. Genci Estebanez
    6. Matt Bailey (maybe)
    7. Nick Milton (maybe)
    8. Matt Schwass
    9. Free slot
    10. Free slot
    11. Free slot
    12. Free slot
    13. Free slot
    14. Free slot
    15. Free slot
    16. Free slot
    17. Free slot
    18. Free slot
    19. Free slot
    20. Free slot
    21. Free slot
    22. Free slot
    23. Free slot
    24. Free slot
    UTP#16
     
    Last edited: Oct 18, 2015
  2. Yves Larose

    Yves Larose
    Premium Member

    We'll be giving a free month of premium membership that will answer correctly to the question that will be posted the day of the event by PM to me.

    Question: Who won this year F1 race on that track ?
     
    Last edited: Oct 18, 2015
    • Agree Agree x 1
  3. Would love to join. will try to make time, and get premo membership!
     
  4. Yves Larose

    Yves Larose
    Premium Member

    [​IMG]
     
  5. Yves Larose

    Yves Larose
    Premium Member

  6. Sun Levi

    Sun Levi
    Premium Member

    Put me down as maybe!
     
    • Like Like x 1
  7. MoerasGrizzly

    MoerasGrizzly
    Premium Member

    Yup, me as well :)
     
  8. EireGreen™

    EireGreen™
    Premium Member

    Salut Yves, I'm in.
     
    • Like Like x 1
  9. In please
     
    • Like Like x 1
  10. Aidan Keranen

    Aidan Keranen
    #4 2KF1 Racing RDGPC|LoL/RL Caster@AussieGamingTV Premium Member

    next week I'm there, can't do this one as I have two exams the next day
     
  11. quicksilver384

    quicksilver384
    Roaring Pipes Maniacs | #85 Staff Premium Member

    Sorry. Cant do sunday mornings i have my nieces to look after.
     
  12. Matt

    Matt
    Premium Member

    slot me in as a maybe thx mate
     
    • Like Like x 1
  13. Nick Milton

    Nick Milton
    Captain Slow Premium Member

    Put in in as high maybe( probably) :)
     
    • Like Like x 1
  14. In Please
     
    • Like Like x 1
  15. Yves Larose

    Yves Larose
    Premium Member

    • Like Like x 1
  16. Thanks, done! Im new here :)
     
  17. Matt

    Matt
    Premium Member

    can you please link the track?

    also times do not make sense

    Warmup: 10:30 GMT - 21:30 AET (3 minutes)
    Race 1: 10:50 GMT - 21:50 AET(20 minutes)

    so what happens between 21:33 and 21:50?
     
  18. Yves Larose

    Yves Larose
    Premium Member

    I've corrected the time and the track is a default ingame, it is call Kensai or something like that.
     
    • Love Love x 1
  19. Matt

    Matt
    Premium Member

    Thanks for that, the guys in teamspeak just told me then as well.
     
  20. Yves Larose

    Yves Larose
    Premium Member

    the give away question have been posted :)

    guy's i'm too tired this week i won't be joining you being from Canada it means the event start at 6 AM for me.